Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 1

 
   

On ^PI-Sets in Ideal Topological Spaces

PP: 97-103
doi:10.18576/msl/060115
Author(s)
Rodyna A. Hosny, A. M. Abd El-latif,
Abstract
In this paper, we define and study the notions of pre-I -kernel for any set (briefly, ∧P I ( )), generalized ∧P I -sets, ∧P I -closed sets and I-generalized pre-closed (briefly, I -gp-closed) sets by using pre-I -open sets in ideal topological spaces. The family of ∧P I -sets, which is stronger than the class of pre-I -open sets, is introduced. The collection of ∧P I -sets is Alexandroff space is proven. Also, we propose and characterize some relevant low separation axioms, namely pre-I τ 1 and pre-I τ 1 2 . The concepts ∧P( ) (resp. ∧( ), ∧I ( )) from pre-I -kernel of any set with different kinds of ideals are deduced. Variants of continuity, namely ∧P I -continuous, quasi-∧P I -continuous, ∧P I -irresolute and strongly pre-I -irresolute functions in terms of ∧P I -open sets are characterized. Moreover, the relationships between these classes of functions are studied. Some properties and characterizations of them are obtained.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved